|
Various Types of Convergence of Sequences of Subharmonic Functions
Van Quynh Nguyen V. N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61077, Ukraine
Аннотация:
Let υn(x) be a sequence of subharmonic functions in a domain G⊂Rm. The conditions under which the convergence of υn(x), as a sequence of generalized functions, implies its convergence in the Lebesgue spaces Lp(γ) are studied. The results similar to ours have been obtained earlier by Hörmander and also by Ghisin and Chouigui. Hörmander investigated the case where the measure γ is some restriction of the m-dimensional Lebesgue measure. Grishin and Chouigui considered the case m=2. In this paper we consider the case m>2 and general measures γ.
Ключевые слова и фразы:
subharmonic function, Radon measure.
Поступила в редакцию: 29.10.2013 Исправленный вариант: 29.09.2014
Образец цитирования:
Van Quynh Nguyen, “Various Types of Convergence of Sequences of Subharmonic Functions”, Журн. матем. физ., анал., геом., 11:1 (2015), 63–74
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/jmag610 https://www.mathnet.ru/rus/jmag/v11/i1/p63
|
Статистика просмотров: |
Страница аннотации: | 214 | PDF полного текста: | 140 | Список литературы: | 56 |
|